Publicacions matemàtiques

Publicacions matemàtiques Encontrados 14 registros  La búsqueda tardó 0.01 segundos. 
1.
1 p, 4.7 MB Memorial for our Editorial Board Member Marc Yor / Revista Publicacions matemàtiques
2014
Publicacions matemàtiques, Vol. 58, Núm. 2 (2014) , p. 1-1  
2.
29 p, 575.9 KB A PDE approach of inflammatory phase dynamics in diabetic wounds / Cónsul, N. (Universitat Politècnica de Catalunya. Departament de Matemàtica Aplicada I) ; Oliva, S. M. (IME. USP. Departamento de Matemática Aplicada (São Paulo, Brasil)) ; Pellicer, M. (Universitat de Girona. Departament d'Informàtica, Matemàtica Aplicada i Estadística)
The objective of the present paper is the modeling and analysis of the dynamics of macrophages and certain growth factors in the inflammatory phase, the first one of the wound healing process. It is the phase where there exists a major difference between diabetic and non-diabetic wound healing, an effect that we will consider in this paper.
2014 - 10.5565/PUBLMAT_58214_14
Publicacions matemàtiques, Vol. 58, Núm. 2 (2014) , p. 265-293  
3.
35 p, 433.4 KB Resultant and conductor of geometrically semi-stable self maps of the projective line over a number field or function field / Szpiro, Lucien (CUNY Graduate Center (Nova York, Estats Units d'Amèrica)) ; Tepper, Michael (Penn State Abington. Division of Science and Engineering (Abington, Estats Units d'Amèrica)) ; Williams, Phillip (The King's College (Nova York, Estats Units d'Amèrica))
We study the minimal resultant divisor of self-maps of the projective line over a number field or a function field and its relation to the conductor. The guiding focus is the exploration of a dynamical analog to Theorem 1. [...]
2014 - 10.5565/PUBLMAT_58214_15
Publicacions matemàtiques, Vol. 58, Núm. 2 (juny 2014) , p. 295-329  
4.
10 p, 278.3 KB Groups with normality conditions for subgroups of infinite rank / De Falco, Maria (Università di Napoli Federico II. Dipartimento di Matematica e Applicazioni) ; de Giovanni, Francesco (Università di Napoli Federico II. Dipartimento di Matematica e Applicazioni) ; Musella, Carmela (Università di Napoli Federico II. Dipartimento di Matematica e Applicazioni)
A well-known theorem of B. H. Neumann states that a group has finite conjugacy classes of subgroups if and only if it is central-by-finite. It is proved here that if G is a generalized radical group of infinite rank in which the conjugacy classes of subgroups of infinite rank are finite, then every subgroup of G has finitely many conjugates, and so G=Z(G) is finite. [...]
2014 - 10.5565/PUBLMAT_58214_16
Publicacions matemàtiques, Vol. 58, Núm. 2 (2014) , p. 331-340  
5.
11 p, 320.9 KB Stable sampling and Fourier multipliers / Matei, Basarab (Université Paris Nord) ; Meyer, Yves (École Normale Supérieure de Cachan (Cachan, França)) ; Ortega Cerdà, Joaquim (Universitat de Barcelona)
We study the relationship between stable sampling sequences for band-limited functions in Lp(Rn) and the Fourier multipliers in Lp. In the case that the sequence is a lattice and the spectrum is a fundamental domain for the lattice the connection is complete. [...]
2014 - 10.5565/PUBLMAT_58214_17
Publicacions matemàtiques, Vol. 58, Núm. 2 (2014) , p. 341-351  
6.
25 p, 436.1 KB Atomic decomposition of real-variable type for Bergman spaces in the unit ball of Cn / Chen, Zeqian (Chinese Academy of Sciences. Wuhan Institute of Physics and Mathematics (Wuhan, Xina)) ; Ouyang, Wei (Chinese Academy of Sciences. Institute of Geodesy and Geophysics (Wuhan, Xina))
In this paper we show that, for any 0 < p _ 1 and _ > 1, every (weighted) Bergman space Ap _(Bn) admits an atomic decomposition of real-variable type. More precisely, for each f 2 Ap _(Bn) there exist a sequence of (p;1)_-atoms ak with compact support and a scalar sequence f_kg such that f = P k _kak in the sense of distribution and Pk j_kjp . [...]
2014 - 10.5565/PUBLMAT_58214_18
Publicacions matemàtiques, Vol. 58, Núm. 2 (2014) , p. 353-377  
7.
21 p, 360.3 KB Smoothing properties of the discrete fractional maximal operator on Besov and Triebel-Lizorkin spaces / Heikkinen, Toni (Aalto University. Department of Mathematics (Aalto, Finlàndia)) ; Tuominen, Heli (University of Jyväskylä. Department of Mathematics and Statistics)
Motivated by the results of Korry, and Kinnunen and Saksman, we study the behaviour of the discrete fractional maximal operator on fractional Hajlasz spaces, Hajlasz-Besov, and Hajlasz-Triebel-Lizorkin spaces on metric measure spaces. [...]
2014 - 10.5565/PUBLMAT_58214_19
Publicacions matemàtiques, Vol. 58, Núm. 2 (2014) , p. 379-399  
8.
14 p, 448.4 KB On separated Carleson sequences in the unit disc / Amar, Eric (Université Bordeaux 1)
The interpolating sequences S for H∞(D), the bounded holomorphic functions in the unit disc D of the complex plane C, were characterized by L. Carleson using metric conditions on S. Alternatively, to characterize interpolating sequences we can use the existence in H∞(D) of an infinity of functions {ρa}a∈S, uniformly bounded in D, the function ρa being 1 at the point a ∈ S and 0 at any b ∈ S \ {a}. [...]
2014 - 10.5565/PUBLMAT_58214_20
Publicacions matemàtiques, Vol. 58, Núm. 2 (2014) , p. 401-414  
9.
29 p, 474.6 KB On restricted weak-type constants of Fourier multipliers / Osekowski, Adam (University of Warsaw. Department of Mathematics, Informatics and Mechanics)
We exhibit a large class of symbols m: Rd ! C for which the corresponding Fourier multipliers Tm satisfy the following restricted weak-type estimates: if A Rd has finite Lebesgue measure, then. . . In particular, this leads to novel sharp estimates for the real and imaginary part of the Beurling-Ahlfors operator on C. [...]
2014 - 10.5565/PUBLMAT_58214_21
Publicacions matemàtiques, Vol. 58, Núm. 2 (2014) , p. 415-443  
10.
24 p, 613.2 KB Explicit minimal scherk saddle towers of arbitrary even genera in R3 / Yucra Hancco, A. J. (Universidade Federal de São Carlos (Brasil)) ; Lobos, G. A. (DM. Universidade Federal de São Carlos (Brasil)) ; Ramos Batista, V. (Universidade Federal do ABC (Brasil))
Starting from works by Scherk (1835) and by Enneper-Weierstrass (1863), new minimal surfaces with Scherk ends were found only in 1988 by Karcher (see [9, 10]). In the singly periodic case, Karcher's examples of positive genera had been unique until Traizet obtained new ones in 1996 (see [23]). [...]
2014 - 10.5565/PUBLMAT_58214_22
Publicacions matemàtiques, Vol. 58, Núm. 2 (2014) , p. 445-468  
11.
16 p, 332.2 KB Third-power associative absolute valued algebras with a nonzero idempotent commuting with all idempotents / Cuenca Mira, José Antonio (Universidad de Málaga. Departamento de Álgebra, Geometría y Topología)
This paper deals with the determination of the absolute valued algebras with a nonzero idempotent commuting with the remaining idempotents and satisfying x2x = xx2 for every x. We prove that, in addition to the absolute valued algebras R, C, H, or O of the reals, complexes, division real quaternions or division real octonions, one such absolute valued algebra A can also be isometrically isomorphic to some of the absolute valued algebras C. [...]
2014 - 10.5565/PUBLMAT_58214_23
Publicacions matemàtiques, Vol. 58, Núm. 2 (2014) , p. 469-484  
12.
14 p, 332.0 KB Comparison principle and constrained radial symmetry for the subdiffusive p-laplacian / Greco, Antonio (Università di Cagliari. Department of Mathematics and Informatics)
A comparison principle for the subdiffusive p-Laplacian in a possibly non-smooth and unbounded open set is proved. The result requires that the involved suband supersolution are positive, and the ratio of the former to the latter is bounded. [...]
2014 - 10.5565/PUBLMAT_58214_24
Publicacions matemàtiques, Vol. 58, Núm. 2 (2014) , p. 485-498  
13.
18 p, 418.1 KB Embeddings of local fields in simple algebras and simplicial structures / Skodlerack, Daniel (Universität Münster. Mathematisches Institut)
We give a geometric interpretation of Broussous{Grabitz embedding types. We fix a central division algebra D of finite index over a non-Archimedean local field F and a positive integer m. Further we fix a hereditary order a of Mm(D) and an unramified field extension EjF in Mm(D) which is embeddable in D and which normalizes a. [...]
2014 - 10.5565/PUBLMAT_58214_25
Publicacions matemàtiques, Vol. 58, Núm. 2 (2014) , p. 499-516  
14.
16 p, 405.7 KB The Riesz transform, rectifiability, and removability for Lipschitz harmonic functions / Nazarov, Fedor (Kent State University. Department of Mathematical Sciences) ; Tolsa Domènech, Xavier (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Volberg, Alexander (Michigan State University. Department of Mathematics)
We show that, given a set E Rn+1 with finite n-Hausdorff measure Hn, if the n-dimensional Riesz transform is bounded in L2(HnbE), then E is n-rectifiable. From this result we deduce that a compact set E Rn+1 with Hn(E) < 1 is removable for Lipschitz harmonic functions if and only if it is purely n-unrectifiable, thus proving the analog of Vitushkin's conjecture in higher dimensions.
2014 - 10.5565/PUBLMAT_58214_26
Publicacions matemàtiques, Vol. 58, Núm. 2 (2014) , p. 517-532  

¿Le interesa recibir alertas sobre nuevos resultados de esta búsqueda?
Defina una alerta personal vía correo electrónico o subscríbase al canal RSS.